Children's Benadryl Allergy Chewables 20 Tablets Grape Flavour
Health Yourself Today

Children's Benadryl Allergy Chewables 20 Tablets Grape Flavour

Regular price $12.99 $0.00

Fast, effective relief of both Everyday Allergies & Allergic Reactions: Sneezing; Runny Nose; Itchy Eyes; Watery Eyes; Hives; Insect Bites; Poison Ivy; Rashes

Dosage:
Children 2 to under 6 years of age: Use Benadryl Children's Liquid.
Children 6 to under 12 years of age: 1 to 2 tablets every 4 to 6 hours. Do not exceed 8 tablets in 24 hours.
Adults and children 12 years and over: Use Adult Benadryl products.

Caution: May cause marked drowsiness or excitability. Do not use when child is engaged in activities requiring mental alertness. Do not use if your child is taking any other products containing diphenhydramine, even one used on skin, or other antihistamines or sedating or tranquilizing drugs. Talk to a doctor before using this product if your child has chronic lung disease or glaucoma or difficulty in urination. Do not use if child is hypersensitive to diphenhydramine or to any of the formulation excipients. Do not give more than the recommended dosage or use for prolonged periods of time except on the advice of a physician. Do not use to make a young child sleepy.
Keep out of reach of children. Store between 15°C and 30°C.

Medicinal Ingredient: Each tablet contains: Diphenhydramine Hydrochloride 12.5mg (Antihistamine).
Non-Medicinal Ingredients: Artificial flavours, crospovidone, D&C red no. 7 calcium lake, D&C red no. 30 aluminum lake, dextrose, ethylcellulose, FD&C blue no. 1 aluminum lake, gum arabic, hydroxypropylcellulose, magnesium stearate, maltodextrin, microcrystalline cellulose, natural flavours, starch (including modified corn starch), succinic acid, sucralose, sugar spheres, tartaric acid, triacetin.